RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2004, Volume 7, Number 3, Pages 119–131 (Mi sjim353)  

This article is cited in 12 scientific papers (total in 12 papers)

Solution of a one-dimensional single-phase hyperbolic Stefan problem by the method of boundary integral equations

R. K. Romanovskii, I. N. Stratilatova

Omsk State Technical University

Full text: PDF file (283 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 24.12.2003
Revised: 30.03.2004

Citation: R. K. Romanovskii, I. N. Stratilatova, “Solution of a one-dimensional single-phase hyperbolic Stefan problem by the method of boundary integral equations”, Sib. Zh. Ind. Mat., 7:3 (2004), 119–131

Citation in format AMSBIB
\Bibitem{RomStr04}
\by R.~K.~Romanovskii, I.~N.~Stratilatova
\paper Solution of a~one-dimensional single-phase hyperbolic Stefan problem by the method of boundary integral equations
\jour Sib. Zh. Ind. Mat.
\yr 2004
\vol 7
\issue 3
\pages 119--131
\mathnet{http://mi.mathnet.ru/sjim353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2140088}
\zmath{https://zbmath.org/?q=an:1072.35209}


Linking options:
  • http://mi.mathnet.ru/eng/sjim353
  • http://mi.mathnet.ru/eng/sjim/v7/i3/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Zhukova, R. K. Romanovskii, “Dvustoronnee granichnoe upravlenie protsessom teploperenosa v odnomernom materiale. Giperbolicheskaya model”, Sib. zhurn. industr. matem., 10:4 (2007), 32–40  mathnet  mathscinet
    2. Zhukova O.G., Romanovskii R.K., “Boundary control of heat transfer in a one-dimensional material. A hyperbolic model”, Differential Equations, 43:5 (2007), 667–672  crossref  mathscinet  zmath  isi  elib  scopus
    3. R. K. Romanovskii, O. G. Zhukova, “Granichnoe upravlenie protsessom teploperenosa v dvumernom materiale. Giperbolicheskaya model”, Sib. zhurn. industr. matem., 11:3 (2008), 119–125  mathnet  mathscinet
    4. Zhukova O.G., “Boundary control of a hyperbolic system of heat equations”, Differential Equations, 44:1 (2008), 85–91  crossref  mathscinet  zmath  isi  elib
    5. Romanovskii R.K., Stratilatova E.N., Sheblov A.V., “O vliyanii malykh nachalnykh vozmuschenii na resheniya kvazilineinoi giperbolicheskoi sistemy”, Doklady Akademii nauk vysshei shkoly RF, 2009, no. 2, 42–50  mathscinet
    6. Churasheva N.G., “Granichnoe upravlenie teploperenosom v anizotropnom dvumernom materiale. Giperbolicheskaya model”, Omskii nauchnyi vestnik, 2010, no. 3, 14–18  elib
    7. R. K. Romanovskii, T. V. Ivanchenko, “Giperbolicheskaya model diffuzii neitronov v odnomernom zamedlitele”, Sib. zhurn. industr. matem., 14:4 (2011), 76–85  mathnet  mathscinet
    8. Romanovskii R.K., Sheblov A.V., “On the Riemann Matrices of the Hyperbolic System Dual to the System of Equations of One-Dimensional Gas Dynamics”, Differ. Equ., 47:6 (2011), 832–840  crossref  mathscinet  zmath  isi  elib  scopus
    9. Romanovskii R.K., Svalova A.I., “Zadacha koshi dlya giperbolicheskoi sistemy s dvumya prostranstvennymi peremennymi”, Omskii nauchnyi vestnik, 2012, no. 113, 30–32  elib
    10. Romanovskii R.K., Churasheva N.G., “Optimal Boundary Control of Heat Transfer in a One-Dimensional Material: a Hyperbolic Model”, Differ. Equ., 48:9 (2012), 1236–1244  crossref  mathscinet  zmath  isi  elib  elib  scopus
    11. Romanovskii R.K. Churasheva N.G., “Optimal Boundary Control of Heat Transfer in a Three-Dimensional Material: a Hyperbolic Model”, Differ. Equ., 50:3 (2014), 382–390  crossref  mathscinet  zmath  isi  elib  scopus
    12. Romanovskii R.K., Medvedev Yu.A., “Boundary Control of a Hyperbolic System With One Space Variable”, Differ. Equ., 53:3 (2017), 345–351  crossref  mathscinet  zmath  isi  scopus
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:469
    Full text:181
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019